# SDR SWAA2012051103910

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 54,415 hours, 44,138 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654645268A
- Part serial: MA2666
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER CENTER O/B HINGE FITTING BROKEN.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
